Fallahi, K., Ghahramani, H.. (1398). 2n-Weak module amenability of semigroup algebras. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(03), 203-209.
K. Fallahi; H. Ghahramani. "2n-Weak module amenability of semigroup algebras". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08, 03, 1398, 203-209.
Fallahi, K., Ghahramani, H.. (1398). '2n-Weak module amenability of semigroup algebras', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(03), pp. 203-209.
Fallahi, K., Ghahramani, H.. 2n-Weak module amenability of semigroup algebras. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1398; 08(03): 203-209.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.